Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Follow-Up Post RE: Start-Up Symptoms of Effexor XR CA 2 NJ

Posted by SandyWeb on May 8, 2007, at 10:31:35

In reply to Follow-Up Post RE: Start-Up Symptoms of Effexor XR, posted by CA 2 NJ on May 2, 2007, at 13:44:03

Hi there,

Just my experience, and I'm not a doctor:

But I felt absolutely lousy on Effexor XR until I reached 150 mg. I am now at 300 mg, and it has been the best AD if had since Remeron (which is such a shame that it causes sooo much weight gain). I think until you reach 150 mg on Effexor XR, you are only impacting upon the Serotonin. Higher than that dose starts impacting upon the norepinephrine. I actually felt an immediate difference between 75 mg and 150 mg, and I take it first thing in the morning as it does make my insomnia much worse if I take it during the day or at night.

Ask your doctor for any advice, though, as we are only the guinea pigs here. *smile*

God bless,
Sandy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SandyWeb thread:755201
URL: http://www.dr-bob.org/babble/20070502/msgs/756778.html